MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM DEEP 6MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM DEEP 6MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC
Model Number 09.820.036S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information is unknown.Date of device migration is unknown date subsequent to (b)(6) 2018.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history records review has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was report that the patient had surgery on (b)(6) 2018 for treatment with a prodisc c (pdc) artificial disc replacement at c4-c5 spine disc level.Patient was implanted with one (1) pdc medium deep 6mm-sterile implant.Post-operatively on an unknown date, during a routine surgeon follow up office visit, the patient presented with a migrated implant.The pdc implant had been displaced/migrated anteriorly and was not fully seated in the cervical disc space.On (b)(6) 2018, the surgeon removed the pdc implant and revised the patient to another, same sized pdc implant.No fragments were generated during implant removal.It was reported that a soft cervical collar (neck brace) that was used post-operatively to support the patient's neck was improperly fitted.Revision surgery was completed successfully with no time delay.Patient is reported in stable condition.This report is for a prodisc-c implant medium deep 6mm-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Part: 09.820.036s; lot: h057068; date of manufacture: march 17, 2018; place of manufacture: (b)(4); part expiration date: february 28, 2020; list of nonconformances: n/a.Description of device history record review: no nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint action.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PRODISC-C IMPLANT MEDIUM DEEP 6MM-STERILE
Common Device Name
PROSTHESIS INTERVERTEBRAL DISC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7647890
Report Number2939274-2018-52676
Device Sequence Number157119
Product Code MJO
UDI-Device Identifier10705034763767
UDI-Public(01)10705034763767
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model Number09.820.036S
Device Catalogue Number09.820.036S
Device Lot NumberH057068
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer07/20/2018
07/20/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date07/26/2018
07/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR